MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC NUT INTRLCK BOLT VA LCP COND INSRTN HNDL; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC NUT INTRLCK BOLT VA LCP COND INSRTN HNDL; SCREW, FIXATION, BONE
Model Number 03.231.006
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: hrs, jdp.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, when the curved condylar plate and the aiming arm was attached, it was not able to attach due to the strippage of the screw hole of the plate.While using the aiming arm on the new unknown plate, the neutral sleeves were not connecting to the harpoon.The pediatric aiming arm was outrigger.Procedure was completed successfully with (10) minutes delay.No patient consequence.This report is for (1) nut for interlcking bolt f/va lcp condylar insertn handle.This is report 4 of 8 for complaint (b)(4).

Brand Name
NUT INTRLCK BOLT VA LCP COND INSRTN HNDL
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12525839
Report Number2939274-2021-05737
Device Sequence Number3322172
Product Code HWC
UDI-Device Identifier10886982077332
UDI-Public(01)10886982077332
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.231.006
Device Catalogue Number03.231.006
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2021
Initial Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.3 VA SPHERCL DRL GUIDE LG 5.0 VAL SCRS; 4.5 VA-LCP CRVD COND PL/10 HOLE/230/LFT; INTERLCKNG BOLT 4.5 VA COND INSERTN HNDL; LCK/NEUT GD 4.5 VA LCP CRVD COND AIM ARM; PERIARTIC AIM ARM 4.5 LCP PROX TIB PL-RT; TROCAR HANDLE FOR USE 03.120.014
Outcome Attributed to Adverse Event Required Intervention;